The Allergic Face Recurred After Stopping Taking Medication?
3 Last week, my face became inflamed after wearing a homemade honey mask, then I took it to a dermatologist at a hospital. I was given a Mefurosan ointment and oral medication for the baby to use baby soap to wash my face, thank God, but he recovered, but after 3 days I hk to drink and use the medicine, my face feels itchy and reddened even though I don’t use anything on my face, if washing my face, I still use baby soap according to the doctor’s advice …… How do I … Thank you for the answer
Hello Ema Thank you for asking HealthReplies.com
Mefurosan is a drug in the form of a cream containing mometasone furoate which is a group of corticosteroids commonly used to reduce inflammation due to allergic reactions. Your doctor may give you these medicines to relieve inflammation of the skin that occurs to you that might occur due to an allergic reaction due to the mask you are using.
But it needs to be clarified again with the type of medication you are taking. Because the use of this drug needs to be used in accordance with the advice of the doctor. In addition, some medications also need to be adjusted accordingly. Therefore, it is better to consume and use the medicine according to doctor's recommendation. It is better not to use drugs without the advice of a doctor.
However, if the complaint is getting worse or not getting better, control should be returned to your doctor beforehand for further evaluation and appropriate treatment.
Some simple ways can be done to help reduce inflammation, for example:
Cold compress with a clean towel part of the redness or irtation, by compressing it can reduce inflammation and also itching
Avoid direct exposure to sunlight, choking can worsen the inflamed parts
Avoid using cosmetics to temporarily give your skin time to breathe
Avoid scratching the itchy part
So the answers from me may be useful